Zeitschrift für Physik

, Volume 172, Issue 5, pp 488–489 | Cite as

Note on the completeness of spacetimes

  • Wolfgang Kundt


Three formally different definitions of completeness for normal hyperbolic manifolds are discussed and shown to be inequivalent.


Manifold Elementary Particle Hyperbolic Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer-Verlag 1963

Authors and Affiliations

  • Wolfgang Kundt
    • 1
  1. 1.Forschungsinstitut für Theoretische Physik der Universität HamburgHamburg

Personalised recommendations